Proceedings of the YSU, Physical and Mathematical Sciences 2019, volume 53, № 2
Proceedings of the YSU, Physical and Mathematical Sciences 2019, volume 53, № 2 About
Published since 1925. Currently the peer-reviewed works on natural sciences, mathematics and informatics are published here in Armenian, Russian and English languages.
"Proceedings of the YSU" is published three times a year. The journal presents original articles containing new results of theoretical, experimental and applied research, carried out in YSU or other Armenian and foreign scientific centers.

Scince 2009 the Journal is publishing in three series

Physical and Mathematical Series
Editor in Chief Professor Varujan S. Atabekyan
Chemical and Biological Series,
Editor in Chief Professor Rouben M. Harutyunyan
Geografical and Geologicall Series
Editor in Chief Professor Hoghmik H. Sargsyan
contribute
Dear Authors!

To prepare your manuscript for submission to Proceedings of the YSU, please read the following instructions:


  • Physical and Mathematical Sciences


  • Chemical and Biological Sciences


  • Geological and Geographical sciences


    Please contact us at proceedings@ysu.am for further details.
  • Address:
    1 Alex Manoogian,
    Yerevan, RA
    Phone:
    037-460-710-024
    E-mail:
    proceedings@ysu.am

    Table of Contents

    N. V. Arakelyan, Yu. A. Kutoyants

    On the identification of the source of emission on the plane | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 75-81 |

    T. A. Grigoryan

    Some results on regular expressions for multitape finite automata | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 82-90 |

    H. A. Hakopian, H. M. Kloyan

    On the dimension of spaces of algebraic curves passing through n-independent nodes | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 91-100 |

    V. K. Ohanyan, G. L. Adamyan

    Covariogram of a right parallelepiped | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 101-108 |

    A. V. Kerobyan

    Transfer of loads from a finite number of elastic overlays with finite lengths to an elastic strip through adhesive shear layers | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 109-118 |

    V. P. Gabrielyan

    On a linearized coverings of a cubic homogeneous equation over a finite field. Lower bounds | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 119-126 |

    E. V. Yeghiazarian

    Asymptotic estimates of the number of solutions of systems of equations with determinable partial Boolean functions | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 127-131 |

    B. A. Hovhannisyan, D. S. Hambaryan, L. A. Odaba\jan, A. Zh. Babajanyan

    Real-time sensing the glucose concentration by quadratic-shaped microwave sensor | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 132-137 |

    R. G. Petrosyan, M. A. Davtyan

    Invariant solution of the Dirac equation in crossed electric and magnetic fields (H > E) | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 138-141 |
    Summary | Proceedings of YSU, Physical and Mathematical Sciences, 2019, v. 53, #2, p. 142-144 |
    Ա | Բ | Գ | Դ | Ե | Զ | Է | Ը | Թ | Ժ | Ի | Լ | Խ | Ծ | Կ | Հ | Ձ | Ղ | Ճ | Մ | Յ | Ն | Շ | Ո | Չ | Պ | Ջ | Ռ | Ս | Վ | Տ | Ր | Ց | ՈՒ | Փ | Ք | Օ | Ֆ
    Academic journals